Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 308, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 24, 2011, 4:17 PM EDT for Auglaize County, Logan County, Shelby County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 4:17 PM EDT (20:17 UTC)
- Expired
- Jul 24, 2011, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Logan County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3468 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
113 WUUS51 KILN 242017 SVRILN OHC011-091-149-242100- /O.NEW.KILN.SV.W.0308.110724T2017Z-110724T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT SUN JUL 24 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL AUGLAIZE COUNTY IN WEST CENTRAL OHIO... WESTERN LOGAN COUNTY IN WEST CENTRAL OHIO... NORTHERN SHELBY COUNTY IN WEST CENTRAL OHIO... * UNTIL 500 PM EDT. * AT 412 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MCCARTYVILLE...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... ANNA... JACKSON CENTER... LAKEVIEW... RUSSELLS POINT... DE GRAFF... BELLEFONTAINE... IN ADDITION...FRYBURG...SWANDERS...MONTRA...PORT JEFFERSON... MAPLEWOOD...PEMBERTON...QUINCY AND BLOOM CENTER ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-75 BETWEEN MILE MARKERS 94 AND 109... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4050 8370 4026 8375 4032 8432 4056 8427 TIME...MOT...LOC 2017Z 277DEG 18KT 4041 8420 $$ ASL
2 follow-up statements
859 WWUS51 KILN 242029 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 429 PM EDT SUN JUL 24 2011 OHC011-091-149-242100- /O.CON.KILN.SV.W.0308.000000T0000Z-110724T2100Z/ AUGLAIZE OH-LOGAN OH-SHELBY OH- 429 PM EDT SUN JUL 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR NORTHEASTERN SHELBY...WESTERN LOGAN AND CENTRAL AUGLAIZE COUNTIES... AT 425 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ANNA...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... JACKSON CENTER...LAKEVIEW...RUSSELLS POINT...DE GRAFF AND BELLEFONTAINE. IN ADDITION...MONTRA...PORT JEFFERSON...MAPLEWOOD...PEMBERTON... QUINCY...BLOOM CENTER...LOGANSVILLE AND NORTHWOOD ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4032 8426 4054 8421 4050 8370 4026 8375 TIME...MOT...LOC 2029Z 277DEG 18KT 4040 8412 $$
479 WWUS51 KILN 242056 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 456 PM EDT SUN JUL 24 2011 OHC011-091-149-242107- /O.EXP.KILN.SV.W.0308.000000T0000Z-110724T2100Z/ AUGLAIZE OH-LOGAN OH-SHELBY OH- 456 PM EDT SUN JUL 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY...WESTERN LOGAN AND CENTRAL AUGLAIZE COUNTIES WILL EXPIRE AT 500 PM EDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4032 8426 4054 8421 4050 8370 4026 8375 TIME...MOT...LOC 2057Z 277DEG 18KT 4038 8394 $$ ASL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:28 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 24, 3:28 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SUN JUL 24 2011
.SYNOPSIS...
A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH TODAY
THUNDERSTORMS POSSIBLE ACROSS THE FORECAST AREA. A COLD FRONT WILL
MOVE THROUGH THE REGION BY MONDAY NIGHT...WITH DRIER AND SLIGHTLY
COOLER CONDITIONS THROUGH THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DECAYING COMPLEX OVER INDIANA IS PUSHING OUTFLOW EASTWARD TOWARD
OUR FORECAST AREA. THIS...COMBINED WITH POP UP THUNDERSTORMS AHEAD
OF IT...WILL PRODUCE THUNDERSTORMS WITH HEAVY RAIN OVER OUR WEST-
CENTRAL ZONES FOR THE NEXT FEW HOURS. ACTIVITY WILL CONTINUED TO
BE FOCUSED ALONG THE INDIANA OUTFLOW AS IT MOVES ACROSS OUR
FORECAST AREA THROUGH THE AFTERNOON. ELSEWHERE...ACTIVITY WILL BE
DRIVEN BY CONVERGENT OUTFLOWS FROM PREVIOUS STORMS. THE SEVERE
THREAT IS LOW AT THIS TIME. HOWEVER...AN ISOLATED SEVERE STORM IS
POSSIBLE...MAINLY FOR WINDS. SOME FLOODING IS POSSIBLE WITH THE
HEAVIER...SLOW MOVING STORMS THIS AFTERNOON THROUGH EARLY EVENING.
HEAT WARNING AND ADVISORY REMAIN IN EFFECT THROUGH EARLY EVENING.
SOME LOCATIONS MAY BE REMOVED FROM THE ADVISORY AND WARNING LATER
THIS AFTERNOON AS CONVECTION COOLS TEMPERATURES AND THEREFORE
LOWERS HEAT INDICIES BELOW CRITERIA LEVELS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
CONTINUED MOIST AIRMASS COMBINED WITH THE APPROACHING FRONTAL
BOUNDARY WILL ALLOW FOR THUNDERSTORMS TO CONTINUE AFTER SUNSET
THIS EVENING. OVERNIGHT ACTIVITY SHOULD NOT BE AS STRONG AS TODAYS
ACTIVITY...HOWEVER CAN STILL PRODUCE HEAVY RAINFALL TOTALS AND
FREQUENT LIGHTNING.
THE FRONTAL BOUNDARY WILL SWEEP FROM NW TO SE ACROSS THE OHIO
VALLEY MONDAY MORNING. AS DRIER AIR APPROACHES...THUNDERSTORM
ACTIVITY WILL TREND TO THE SOUTHEAST AHEAD OF THE FRONT WITH
ACTIVITY DECREASING ACROSS THE NORTHWESTERN ZONES. MOST ACTIVITY
SHOULD BE OUT OF THE SOUTHEASTERN ZONES BY LATE MONDAY AFTERNOON.
WITH TEMPERATURES DEPRESSED ANOTHER FEW DEGREES...AND DRIER AIR
BEGINNING TO WORK IN FROM THE NORTH...THERE DOES NOT APPEAR TO BE
A NEED FOR HEAT HEADLINES ON MONDAY.
HIGH PRESSURE WILL BUILD IN MONDAY NIGHT...BRINGING WITH IT DRIER
AIR AND SLIGHTLY COOLER TEMPERATURES.
&&
.LONG TERM.../TUESDAY THROUGH SUNDAY/...
SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA THROUGH MID WEEK.
THIS WILL ALLOW FOR A SLIGHTLY COOLER AND DRIER AIRMASS TO BE IN
PLACE THROUGH WEDNESDAY. WITH A FAIR AMOUNT OF SUNSHINE...
TEMPERATURES WILL STILL BE SEASONABLY WARM BUT DEWPOINTS SHOULD NOT
BE QUITE AS HIGH AS WHAT WE HAVE BEEN SEEING.
MID/UPPER LEVEL RIDGING WILL THEN SLIDE EAST ACROSS OUR AREA
THURSDAY INTO FRIDAY AS THE SURFACE HIGH PUSHES OFF TO THE EAST.
THIS WILL LEAD TO A BIT OF AN INCREASE IN BOTH MOISTURE AND
TEMPERATURES AS WE GET INTO MORE OF A LIGHT SOUTHERLY LOW LEVEL FLOW
PATTERN. MODELS ARE INDICATING A FRONT DROPPING DOWN FROM THE NORTH
HEADING INTO THE WEEKEND BUT DIFFER SOME IN THEIR TIMING. FOR NOW
WILL HIT PCPN A LITTLE HARDER ACROSS THE NORTH ON FRIDAY AND THEN
THE SOUTH GOING INTO SUNDAY...BUT STILL KEEP POPS RELATIVELY LOW.
ONCE THE FRONT PUSHES THROUGH...WE SHOULD AGAIN SEE A BIT OF A COOL
DOWN FOR THE WEEKEND.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CONVECTION IS HEADED TOWARD WESTERN TAF SITES...WITH OTHER STORMS
DEVELOPING IN THE PERSISTENTLY UNSTABLE AIRMASS IN PLACE ACROSS
THE REGION. WENT WITH TEMPO GROUPS FOR THUNDERSTORMS AT ALL TAF
SITES. WINDS MAY GUST TO 35 KNOTS IN STRONGER STORMS. CONVECTION
WILL LIKELY DISSIPATE WITH LOSS OF DAYTIME HEATING BEFORE
RECURRING EARLY ON MONDAY. DRIER AIR WILL MOVE IN LATER ON MONDAY
AS HIGH PRESSURE MOVES IN FROM THE NORTHWEST.
OUTLOOK...A CHANCE OF THUNDERSTORMS ON MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ061-
077.
KY...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HATZOS/LATTO
NEAR TERM...CONIGLIO/LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIOHazardous weather outlook, Jul 24, 3:38 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 338 PM EDT SUN JUL 24 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-251945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 338 PM EDT SUN JUL 24 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS INTO THE EVENING. AT THIS TIME...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED. SOME OF THE STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...AND A FEW STORMS MAY BRIEFLY REACH SEVERE LEVELS. IN ADDITION...THUNDERSTORMS WILL BE MOVING SOMEWHAT SLOWLY...AND WILL BE CAPABLE OF VERY HEAVY RAINFALL. THIS MAY LEAD TO LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL PASS THROUGH THE REGION ON MONDAY. AHEAD OF THE FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ061-077-251945- MONTGOMERY-HAMILTON- 338 PM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS INTO THE EVENING. AT THIS TIME...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED. SOME OF THE STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...AND A FEW STORMS MAY BRIEFLY REACH SEVERE LEVELS. IN ADDITION...THUNDERSTORMS WILL BE MOVING SOMEWHAT SLOWLY...AND WILL BE CAPABLE OF VERY HEAVY RAINFALL. THIS MAY LEAD TO LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL PASS THROUGH THE REGION ON MONDAY. AHEAD OF THE FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 24, 12:08 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1208 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD CENTER VILLAGE 40.17N 82.81W
07/24/2011 DELAWARE OH LAW ENFORCEMENT
ROADS CLOSED DUE TO HIGH WATER AND SOME DRIVEWAYS WASHED
OUT
&&Special weather statement, Jul 24, 3:08 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
308 PM EDT SUN JUL 24 2011
OHZ061-062-071-241930-
GREENE OH-MONTGOMERY OH-WARREN OH-
308 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHEASTERN MONTGOMERY AND WESTERN GREENE COUNTIES THROUGH 330 PM
EDT...
AT 304 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KETTERING...MOVING SOUTH AT 5 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KETTERING...XENIA...
WAYNESVILLE AND BELLBROOK.
ALSO...TREBEIN...GREENE COUNTY AIRPORT...LYTLE...MOUNT HOLLY...
ROXANNA...WOODBOURNE-HYDE PARK...SPRING VALLEY AND CENTERVILLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3976 8423 3977 8391 3957 8394 3957 8397
3955 8398 3954 8399 3952 8421Local storm report, Jul 24, 3:31 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG CENTERVILLE 39.64N 84.14W
07/24/2011 MONTGOMERY OH TRAINED SPOTTER
SEVERAL LARGE LIMBS AND POWER LINES DOWNED BY ESTIMATED
60 MPH WIND GUSTS.
&&
KURZSpecial weather statement, Jul 24, 3:37 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT SUN JUL 24 2011
OHZ061-070-071-242000-
BUTLER OH-MONTGOMERY OH-WARREN OH-
337 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHWESTERN MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES THROUGH 400
PM EDT...
AT 334 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR POAST TOWN
HEIGHTS...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MIDDLETOWN AND SOUTH
MIDDLETOWN.
LAT...LON 3957 8449 3957 8448 3961 8448 3965 8447
3966 8423 3947 8427 3948 8452Special weather statement, Jul 24, 3:44 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 344 PM EDT SUN JUL 24 2011 OHZ034-042-242045- DARKE OH-MERCER OH- 344 PM EDT SUN JUL 24 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND NORTHERN DARKE COUNTIES THROUGH 445 PM EDT... AT 343 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR COSMOS... MOVING EAST AT 10 MPH. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION CITY...VERSAILLES AND ANSONIA. ALSO...NORTH DAYTON...COSMOS...ROSE HILL...SHARPS CROSSING...MARIA STEIN...DARKE COUNTY AIRPORT...BROCK AND PIKEVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 4013 8448 4014 8481 4037 8481 4041 8447
Local storm report, Jul 24, 3:57 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG 5 ENE CARLISLE 39.62N 84.24W
07/24/2011 MONTGOMERY OH NWS EMPLOYEE
LARGE LIMBS DOWN NEAR BENNER RD AND BYERS RD.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:09 PM EDT | Special Weather Statement | ILN | Hardin, Logan | 36 min |
| Jul 23, 10:25 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 114 min |
| Jul 23, 11:21 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 59 min |
| Jul 23, 11:28 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 23, 11:57 PM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Licking | 6 hr |
| Jul 24, 3:53 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison, Pickaway | 3 hr |
| Jul 24, 4:39 AM EDT | Areal Flood Advisory | ILN | Fayette, Greene, Pickaway | 2 hr |
| Jul 24, 3:08 PM EDT | Special Weather Statement | ILN | Greene | 22 min |
| Jul 24, 3:11 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery | 2 hr |
| Jul 24, 3:20 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 22 min |
| Jul 24, 3:37 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| Jul 24, 3:44 PM EDT | Special Weather Statement | ILN | Darke | 61 min |
| Jul 24, 3:44 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Miami, Montgomery | 17 min |
| Jul 24, 4:11 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 2 hr |
| Jul 24, 4:21 PM EDT | Areal Flood Advisory | ILN | Auglaize, Logan, Mercer, Shelby | 2 hr |
| Jul 24, 4:47 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 118 min |
| Jul 24, 4:50 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Hardin, Logan, Union | 3 hr |
| Jul 24, 5:19 PM EDT | Flash Flood Warning | ILN | Champaign, Logan, Shelby | 116 min |
| Jul 24, 5:42 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Madison, Pickaway, Union | 3 hr |
| Jul 24, 5:47 PM EDT | Special Weather Statement | ILN | Franklin | 43 min |
| Jul 24, 5:57 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 48 min |
| Jul 24, 6:22 PM EDT | Flash Flood Warning | ILN | Franklin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.